# SDR ABXA20130628478

- Difficulty date: June 28, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300163
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33R CRACKED AT BS 1087,  ACFT GROUNDED.  REPAIRED STRINGER IAW SRM 53-00-03, REPAIR 2.
